This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have recently started taking Celexa for anxiety. I also have Xanax for panic attacks, but have yet to take one. I have noticed that I shiver like I am cold, but I am not cold. My hands and legs tremble. This is not constant, but comes in spurts about half a dozen a day. Is this a side effect of Celexa? I could not find anything about it in the literature my doctor gave me. My hands have trembled so bad that I couldnt dial a phone number. My shivers are in my spine and shoulders like I am freezing. I am willing to live with this to avoid panic attacks and the high level of anxiety I was living with.
This is not a common side effect..there can be some small tremors, but not the kind of shaking you are talking about. It is probably the underlying anxiety that has not yet been completely controlled. A little longer on the medication may be the answer, or try a dose of xanax, and see if that controls it. Then you would know if it is anxiety. If no control, be sure to see your doctor for an examination.
Not sure this helps directly, but I'm taking Zoloft (same family as Celexa) and I have started experiencing: trembling fingertips, sensitivity to cold in the morning, sweating in palms and feet, some tension headaches.
I also just started taking Celexa. It seems to be working ok with not many side effects accept that I am having trouble sleeping. The shaking is probably from the anxiety. I was having the shaking before I started the medication. Does anyone have trouble sleeping on Celexa? I was taking Zolft and gained a lot of weight. All of them seem to have side effects. You just have to find the right one for you. My biggest concern was the weight gain.
I started taking Celexa about 2 weeks ago. I have experienced a lot of side-effects such as sweating, tremors, diarrhea, weight loss (10 lbs), dry mouth. This is the first time I've taken anti-depressants and I also take beta-blockers for hypertension. I just want to know if all of these serious side effects are normal.
I have had sexual side effects. Also 11 pounds weight loss :) im happy about that, and I shake but not uncontrollably, I have alot of energy and I seem to want to shake my legs, not sit still etc...I have ADD as well as depression, so the Hyperactivity part seems to have gotten worse with the Celexa. I have a dr. appt. next week to see what can be done.
As far as sleeping goes, I had a horrible time getting to sleep and staying asleep. My Dr. Prescribed me TRAZODONE, which has worked amazingly!, WARNING! MEN can get a side effect called PRIAPISM when using TRAZODONE, see a previous post about that. I have not had this problem.
My shaking has stopped, but for the last 3 days my left eyelid has twitched. Short of ripping it off, I guess I have to live with it til it stops. Celexa so far has really calmed me down. I don't stress over useless things anymore and my boyfriend says my temper has really subsided. I no longer jump to conclusions and get upset so easily. I am 20mg a day of Celexa and I have Xanax in case of a panic attack. I have only taken one and that was a day after I started the Celexa.
I have not gained any weight on it, and I sleep more than normal now. But thats ok, because I love to nap. Other than that, I have not noticed any other side effects. Please let me know if any of you have. email me at ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.